# SDR JJBA20150303006

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 31,895 hours, 43,579 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMER EXIT DOOR HITTING OVERHEAD BIN WHEN OPENING.  ADJUSTED TRIM ON R1 EMER EXIT DOOR.  OPERATIONAL CHECKED SATISFACTORY.
